# SDR AALA202207267107

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELECTRONIC EQUIPMENT ACCESS DOOR 117A SURROUND STRUCTURE IS WORN. LOCATED AT BS 344, RBL 11. REPAIRED WEB ABOVE RIGHT LATCH PER EA 337525.
